# SDR MALA965128

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND 0.500 INCH TRANSVERSE CRACK IN RT FIREWALL.  APPROXIMATE LOCATION IS BL 6.00 AND WL 91.00.  STOP DRILLED CRACK, FABRICATED AND INSTALLED A 0.020 INCH STAINLESS REPAIR DOUBLER (3.50 INCH BY 1.20 INCH) IAW FAIRCHILD SRM 54-90-10, PAGES 43-45, REV. AUG 16, 1993.  (X)
